MAUDE Adverse Event Report: Alcon Research, LLC - Huntington CLAREON PANOPTIX PRO Trifocal UV Absorbing Intraocular Lens; Lens, Multifocal Intraocular

Alcon Research, LLC - Huntington CLAREON PANOPTIX PRO Trifocal UV Absorbing Intraocular Lens; Lens, Multifocal Intraocular
Model Number PXCWT0
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non-health care professional reported that during the intraocular lens (iol) implantation surgery, the surgeon noticed scratches on the lens after inserting.Hence the lens was explanted and replaced with another lens during the same procedure and the lens was disposed off.Additional information has been requested but no information is available at the time of this report.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO Trifocal UV Absorbing Intraocular Lens
Common Device Name
Lens, Multifocal Intraocular
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50815170
Report Number1119421-2026-01901
Device Sequence Number16121496
Product Code MFK
UDI-Device Identifier00380658432935
UDI-Public(01)00380658432935(17)300810(11)250812(10)16096745
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXCWT0
Device Catalogue NumberPXCWT0.180
Device Lot Number16096745
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured08/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown